MAUDE Adverse Event Report: COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G22170
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
The doctor wanted to insert the zso-7-12 in the left hepatic duct.So the nurse prepared the zso-7-12, and the pigtail section was bent as she moved the stent sleeve to the pigtail section.She tried to pass the giuide wire into the zso-7-12, it was impossible event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿stent kinked/ bent' and 'difficult advancement'.
 
Additional Manufacturer Narrative
Device evaluation: 1 x zebd-7-9, of lot number c1557352, was not available for return to cirl.Rpn was listed as zso-7-12, in the event description but as zso-7-9, in the rpn section under the product info tab, confirmed with originator to be zso-7-9.(ref (b)(4), confirmation.Lab evaluation: n/a.Image review: n/a.Documents review including ifu review: prior to distribution all zebd-7-9, are subjected to visual and functional checks to ensure device integrity.A review of the manufacturing records for zebd-7-9, of lot number c1557352, did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1557352.The instructions for use, ifu0045-6 which accompanies this device instructs the user to ¿visually inspect with particular attention to kinks, bends and breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ also, the user is instructed by the instructions for use, ifu0045-6: ¿care must be exercised when straightening the pigtail curls* in order to avoid kinking or breaking the stent.¿ there is no evidence to suggest that the user did not follow the instructions for use.Root cause review: a definitive root cause cannot be determined, as the circumstances of use cannot be replicated in the laboratory and due to limited information.A possible cause of this complaint may be that the kink occurred while being straightened as it was being loaded onto the wire guide.Summary: complaint is confirmed based om customer testimony.According to the information reported, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
The doctor wanted to insert the zso-7-12, in the left hepatic duct.So the nurse prepared the zso-7-12, and the pigtail section was bent as she moved the stent sleeve to the pigtail section.She tried to pass the giuide wire into the zso-7-12, it was impossible.

Brand Name
ZIMMON BILIARY STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9516345
Report Number3001845648-2019-00773
Device Sequence Number11628415
Product Code FGE
UDI-Device Identifier00827002221703
UDI-Public(01)00827002221703(17)211108(10)C1557352
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model NumberG22170
Device Catalogue NumberZSO-7-9
Device Lot NumberC1557352
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/26/2019
Event Location Hospital
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1